American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57C10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] W.-C. Hsiang and William Pardon. Orthogonal transformations for which topological equivalence implies linear equivalence. Bull. Amer. Math. Soc. 6 (1982) 459-461. MR 648535.
Abstract, references, and article information   
View Article: PDF

[2] Michael R. Stein. Whitehead groups of finite groups. Bull. Amer. Math. Soc. 84 (1978) 201-212. MR 0466265.
Abstract, references, and article information   
View Article: PDF

[3] Steve Ferry. The homeomorphism group of a compact $Q$-manifold is an ANR. Bull. Amer. Math. Soc. 82 (1976) 910-912. MR 0423385.
Abstract, references, and article information   
View Article: PDF

[4] T. A. Chapman. Cell-like mappings of Hilbert cube manifolds: Applications to simple homotopy theory. Bull. Amer. Math. Soc. 79 (1973) 1286-1291. MR 0326740.
Abstract, references, and article information   
View Article: PDF

[5] C. Kearton. Classification of simple knots by Blanchfield duality. Bull. Amer. Math. Soc. 79 (1973) 952-955. MR 0324706.
Abstract, references, and article information   
View Article: PDF

[6] Douglas R. Anderson. Generalized product theorems for torsion invariants with applications to flat bundles. Bull. Amer. Math. Soc. 78 (1972) 465-469. MR 0293636.
Abstract, references, and article information   
View Article: PDF

[7] Sylvain Cappell. A splitting theorem for manifolds and surgery groups. Bull. Amer. Math. Soc. 77 (1971) 281-286. MR 0285010.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1